# SDR ASAA2019110231228

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 44,025 hours, 13,376 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Connector
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG ING C/B "R" POPPED. GROUNDED - YES. FOUND CONNECTOR D30064 PIN 1 SHORTED TO GND WHEN SIDE LOADED. FOUND CONNECTOR PIN OUT NOT TO MATCH B737-800 WIRING DIAGRAM REF 74-11-11. REMOVED & REPLACED CONNECTORS D30062 AND D30064 AND RETERMINATED PINS AND PLUGS REF WDM 74-11-11. REMOVED & REPLACED DM19 REF WDM 74-11-11 AND SWPM 20-60-01, RESET #1 ENGINE IGN R C/B AND PERFORMED IGNITION AUDIBLE TEST (STS) 737-800 AMM 74-00-00 GND TESTS PASS. ACCOMPLISHED ENGINE FIRE DETECTION OPS TEST REF AMM 26-11-00. ALL GND TESTS PASS. ACCOMPLISHED EEC BITE REF B737-800 FIM 73-00 TASK 801. ALL TESTS PASS.
